# SDR SWAA2013082319450

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 26,593 hours, 11,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT FLOOR COVER CRACKED.  SECURED COVER IAW MM.
